Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 55, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 1, 2010, 6:05 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 1, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2010, 6:05 AM CDT (11:05 UTC)
- In effect from
- Oct 1, 2010, 12:00 PM CDT
- Expired
- Oct 1, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 00:00Z, 11.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2230 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
587 WWUS84 KMOB 011105 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 605 AM CDT FRI OCT 1 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... .DISCUSSION...A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ACROSS THE AREA BOTH TODAY AND AGAIN ON SATURDAY. MSZ067-075-076-078-079-020315- /O.UPG.KMOB.FW.A.0050.101001T1700Z-101001T2300Z/ /O.NEW.KMOB.FW.W.0055.101001T1700Z-101001T2300Z/ /O.EXA.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 605 AM CDT FRI OCT 1 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH TODAY AND AGAIN ON SATURDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ001>006-020315- /O.UPG.KMOB.FW.A.0050.101001T1700Z-101001T2300Z/ /O.NEW.KMOB.FW.W.0055.101001T1700Z-101001T2300Z/ /O.CON.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 605 AM CDT FRI OCT 1 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH TODAY AND AGAIN ON SATURDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-020315- /O.NEW.KMOB.FW.W.0055.101001T1700Z-101001T2300Z/ /O.EXA.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 605 AM CDT FRI OCT 1 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH TODAY AND AGAIN ON SATURDAY COMBINED WITH WINDS NEAR 10 MPH. && A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
534 WWUS84 KMOB 011958 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 258 PM CDT FRI OCT 1 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... .A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES...AND DISPERSION VALUES WILL BE MODERATE TO HIGH ACROSS THE AREA THROUGH THE WEEKEND. ALZ054>060-021200- /O.CAN.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ /O.NEW.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/ /O.CON.KMOB.FW.W.0055.000000T0000Z-101001T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 258 PM CDT FRI OCT 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS AFTERNOON AND AGAIN ON SUNDAY COMBINED WITH 20 FOOT WINDS NEAR 10 MPH. LOWEST AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES SATURDAY AFTERNOON...BUT THE 20 FOOT WINDS WILL BE LESS THAN 10 MPH. DISPERSION VALUES WILL BE MODERATE TO HIGH ACROSS THE AREA THROUGH THE WEEKEND. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>053-061>064-FLZ001>006-MSZ067-075-076-078-079-021200- /O.UPG.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ /O.NEW.KMOB.FW.W.0056.101002T1700Z-101002T2300Z/ /O.NEW.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/ /O.CON.KMOB.FW.W.0055.000000T0000Z-101001T2300Z/ CHOCTAW-WASHINGTON-CLARKE-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 258 PM CDT FRI OCT 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS AFTERNOON AND AGAIN ON SATURDAY AND SUNDAY. 20 FOOT WIND SPEEDS WILL BE NEAR 10 MPH EACH AFTERNOON. DISPERSION VALUES WILL BE MODERATE TO HIGH ACROSS THE AREA THROUGH THE WEEKEND. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 1, 4:00 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 1, 4:00 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT FRI OCT 01 2010
.SHORT TERM (TODAY AND TONIGHT)...MID TO UPPER TROF AXIS WILL
CONTINUE TO MOVE EASTWARD ACROSS THE CENTRAL GULF STATES THOUGH DIG
FURTHER SOUTHWARD AS IT CONTINUES TO SHIFT EAST IN RESPONSE TO NEXT
IMPULSE OR SHORT WAVE MOVING SOUTH AND EAST ACROSS THE UPPER MS
RIVER VALLEY AND GREAT LAKES REGION. MAIN CONCERN WITH THIS PATTERN
WILL BE THE PERSISTENT NORTHERLY FLOW OR COLD AIR ADVECTION ACROSS
THE FORECAST AREA GIVING WAY TO NEAR NORMAL MAX TEMPS ACROSS THE
CWFA THIS AFT...HIGHS IN THE LOWER 80S OVER NORTHERN SECTIONS OF SE
MS STRETCHING EASTWARD OVER INLAND AREAS OF EXTREME SW AL AND IN THE
MIDDLE 80S FOR ALL OTHER AREAS STRETCHING SOUTHWARD TO THE AL AND
NWFL COAST...FOLLOWED BY MIN TEMPS IN THE UPPER 40S TO NEAR 50 FOR
INLAND AREAS GENERALLY NORTH OF A LINE STRETCHING FROM LEAKESVILLE
MS TO ANDALUSIA AL. OTHERWISE...SKIES WILL BE MOSTLY SUNNY TODAY
WITH CLEAR SKIES TONIGHT WITH AFTERNOON RELATIVE HUMIDITIES DIPPING
TO THE MID TO UPPER 20 PERCENT RANGE. 32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...A SERIES OF STRONG SHORTWAVES
MOVING DOWN INTO THE LONGWAVE TROF PATTERN OVER THE EASTERN STATES
RESULT IN THE FORMATION OF A CLOSED LOW OVER THE EAST CENTRAL STATES
BY SUNDAY NIGHT. THIS ENHANCES THE ALREADY DRY DEEP LAYER NORTHERLY
FLOW WITH PRECIPITABLE WATER VALUES DROPPING LOWER TO AROUND A THIRD
OF AN INCH BY SUNDAY NIGHT. THE BROAD DOME OF HIGH PRESSURE OVER
THE EASTERN AND CENTRAL STATES STRENGTHENS AS A 1032 MB HIGH DROPS
OUT OF CANADA AND MOVES SLOWLY ACROSS THE GREAT LAKES REGION.
TEMPERATURES TREND COOLER OVER THE FORECAST AREA IN THE PERSISTENT
NORTHERLY FLOW WITH A WEAK REINFORCING COLD FRONT MOVING THROUGH THE
FORECAST AREA SATURDAY NIGHT INTO SUNDAY. HIGHS START AROUND
SEASONABLE LEVELS ON SATURDAY FOLLOWED BY HIGHS A FEW DEGREES BELOW
SEASONABLE LEVELS ON SUNDAY. WITH CLEAR SKIES AND WINDS TENDING TO
DECOUPLE AT NIGHT...TEMPERATURES WILL TEND TO BE SEVERAL DEGREES
BELOW SEASONABLE LEVELS. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...THE CLOSED UPPER LOW OVER THE
EAST CENTRAL STATES MOVES SLOWLY EASTWARD THROUGH WEDNESDAY
NIGHT...THEN OPENS UP AND BEGINS TO EJECT OFF TO THE NORTHEAST ON
THURSDAY. THE 1032 MB DOME OF HIGH PRESSURE CENTERED OVER THE
EASTERN GREAT LAKES WEAKENS AND SHIFTS TO BE CENTERED OVER THE EAST
CENTRAL PLAINS BY THURSDAY. THE BEGINNING OF THE LONG TERM PERIOD
WILL START WITH DAYTIME HIGHS SEVERAL DEGREES BELOW SEASONABLE
LEVELS...THEN TREND SLOWLY TO SLIGHTLY BELOW SEASONABLE LEVELS BY
THURSDAY. NIGHTTIME TEMPERATURES WILL INITIALLY BE AROUND TEN
DEGREES BELOW SEASONABLE LEVELS MONDAY NIGHT AND DESPITE THE
SOMEWHAT MODERATING TREND...STILL BE SEVERAL DEGREES BELOW
SEASONABLE LEVELS BY THURSDAY NIGHT DUE TO CONTINUING CLEAR SKIES
AND WINDS TENDING TO DECOUPLE OVERNIGHT. /29
&&
.MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTH
CENTRAL GULF THROUGH EARLY NEXT WEEK GIVING WAY TO A PERSISTENT
OFFSHORE FLOW AT 15 TO 20 KNOTS THROUGH SAT THEN BUILDING TO 20 TO
25 KNOTS SUNDAY THROUGH EARLY NEXT WEEK AS COLDER AIR SHIFTS
SOUTHWARD. BETTER WINDS SPEEDS AND SEA HEIGHTS WILL CONTINUE TO
OCCUR DURING THE LATE NIGHT AND EARLY MORNING HOURS THROUGH THE
FORECAST PD DUE TO COLD AIR DRAINAGE. SEAS WILL RANGE FROM 2 TO 4
FEET OUT TO 20 NM AND 3 TO 5 FEET OUT TO 60 NM THROUGH
SAT...BUILDING THE 4 TO 6 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT TO
60 NM LATE IN THE WEEKEND INTO EARLY NEXT WEEK. NORTHERLY WINDS OF
20 TO 25 KNOTS CAN BE EXPECTED LATE IN THE WEEKEND AND EARLY NEXT
WEEK WITH THIS NEXT SURGE. 32/EE
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS THROUGH 12 SAT. WINDS WILL
BE GENERALLY FROM THE NORTH AT AROUND 10 KTS WITH GUSTS TO AROUND 18
KTS DURING THE DAY AND NEAR THE COAST THROUGH SAT MORNING. 32/EE
&&
.FIRE WEATHER...A STATEWIDE FIRE RISK ALERT WAS ISSUED BY THE STATE
OF MISSISSIPPI YESTERDAY AND A FIRE WEATHER WATCH WAS ISSUED FOR OUR
MISSISSIPPI AREA PER A REQUEST BY THE STATE. AFTERNOON RELATIVE
HUMIDITIES IN MISSISSIPPI WILL BE NEAR CRITICAL LEVELS OF 25 PERCENT
ALTHOUGH THE WIND CRITERIA OF 15 MPH WILL BE NOT BE MET WITH SURFACE
WINDS GENERALLY AROUND 10 MPH. HAVE OPTED TO GO AHEAD WITH A RED
FLAG WARNING FOR OUR MISSISSIPPI AREA CONSIDERING THE PRIOR REQUEST
BY THE STATE. RELATIVE HUMIDITIES FOR OUR ALABAMA AREA WILL BE IN
THE UPPER TWENTIES THIS AFTERNOON AND JUST BELOW THE CRITICAL
THRESHOLD OF 30 PERCENT. WINDS WILL BE CLOSE TO THE 20 FT WIND
REQUIREMENT OF 10 MPH FOR MUCH OF THE AREA AND CONSIDERING THAT A
STATEWIDE FIRE ALERT REMAINS IN EFFECT FOR ALABAMA HAVE OPTED FOR A
RED FLAG WARNING FOR ALL OF OUR ALABAMA COUNTIES AS WELL. CRITERIA
WILL EASILY BE MET FOR THE NORTHWEST FLORIDA PANHANDLE AND WILL HAVE
A RED FLAG WARNING FOR THIS AREA. RELATIVE HUMIDITIES WILL DROP
TO BELOW CRITICAL LEVELS OVER THE ENTIRE AREA ON SATURDAY ALTHOUGH
THE 20 FT WINDS LOOK TO BE BELOW CRITICAL LEVELS FOR MISSISSIPPI AND
ALABAMA. CONSIDERING THE FIRE ALERTS IN EFFECT...HAVE DECIDED WITH
GO WITH A FIRE WEATHER WATCH FOR THE ENTIRE AREA FOR SATURDAY. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 84 54 82 56 / 00 00 00 05
PENSACOLA 86 58 84 60 / 00 00 00 05
DESTIN 81 67 84 62 / 00 00 00 05
EVERGREEN 84 50 82 50 / 00 00 05 05
WAYNESBORO 81 47 82 46 / 00 00 00 00
CAMDEN 84 50 81 50 / 00 00 05 05
CRESTVIEW 86 54 84 51 / 00 00 00 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
RED FLAG WARNING FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...NONE.
&&Hazardous weather outlook, Oct 1, 5:55 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT FRI OCT 1 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT FRI OCT 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO STRONG OFFSHORE WINDS OVER THE MARINE AREA WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 2:58 PM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 39 hr |
| Oct 1, 2:58 PM CDT | Red Flag Warning | MOB | Choctaw, Clarke, Washington | 27 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.